advertisement
Question
Posted by: stressed out | 2003/03/17

impotence and shrinking? is it possible at the age of 20

the other night i used crystal-meth and had sexual intercourse... its been two days since then and my penis is unable to have an erection and it is really shrinking. my penis was about 12cm when not erect but not its shrunk and wrinkly.what is happening 2 me?????????

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

SO, I have no idea what the problem is, but I would stop using drugs if I were you. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement